Vestnik Moskovskogo Universiteta. Seriya 1. Matematika. Mekhanika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik Moskov. Univ. Ser. 1. Mat. Mekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Moskovskogo Universiteta. Seriya 1. Matematika. Mekhanika, 2002, Number 1, Pages 15–21 (Mi vmumm1272)  

Mathematics

On the problem of the reconstruction of the coefficients of an everywhere convergent series in a multiplicative system by means of the $A$-integral

V. V. Kostin
Received: 12.02.2001
Bibliographic databases:
Document Type: Article
UDC: 517.518.3
Language: Russian
Citation: V. V. Kostin, “On the problem of the reconstruction of the coefficients of an everywhere convergent series in a multiplicative system by means of the $A$-integral”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2002, no. 1, 15–21
Citation in format AMSBIB
\Bibitem{Kos02}
\by V.~V.~Kostin
\paper On the problem of the reconstruction of the coefficients of an everywhere convergent series in a multiplicative system by means
of the $A$-integral
\jour Vestnik Moskov. Univ. Ser.~1. Mat. Mekh.
\yr 2002
\issue 1
\pages 15--21
\mathnet{http://mi.mathnet.ru/vmumm1272}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1933121}
\zmath{https://zbmath.org/?q=an:1025.43001}
Linking options:
  • https://www.mathnet.ru/eng/vmumm1272
  • https://www.mathnet.ru/eng/vmumm/y2002/i1/p15
  • Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024